Advances in Pure Mathematics

Advances in Pure Mathematics

ISSN Print: 2160-0368
ISSN Online: 2160-0384
www.scirp.org/journal/apm
E-mail: apm@scirp.org
"Totally Umbilical Screen Transversal Lightlike Submanifolds of Semi-Riemannian Product Manifolds"
written by S. M. Khursheed Haider, Advin Maseih, Mamta Thakur,
published by Advances in Pure Mathematics, Vol.2 No.4, 2012
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
No relevant information.
Free SCIRP Newsletters
Copyright © 2006-2021 Scientific Research Publishing Inc. All Rights Reserved.
Top